The EMS Publishing House is now EMS Press and has its new home at

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen

Full-Text PDF (911 KB) | Metadata | Table of Contents | ZAA summary
Volume 4, Issue 4, 1985, pp. 291–303
DOI: 10.4171/ZAA/154

Published online: 1985-08-31

Approximation durch Lösungen partieller Differentialgleichungen

Alfred Göpfert[1], Gert Wanka[2] and Johanna Wanka

(1) Universität Halle-Wittenberg, Germany
(2) Technische Universität Chemnitz, Germany

Remembering earlier $L_2$-approximation theorems of H. Beckert and the authors such approximations are studied in the uniform sense along a surface $\Gamma$, which is lying in the interior of the domain of a boundary value problem of a linear elliptic differential equation of second order, having eigen-solutions in the domain bounded by $\Gamma$.

No keywords available for this article.

Göpfert Alfred, Wanka Gert, Wanka Johanna: Approximation durch Lösungen partieller Differentialgleichungen. Z. Anal. Anwend. 4 (1985), 291-303. doi: 10.4171/ZAA/154